# SDR EISA20000163

- Difficulty date: September 16, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- Aircraft time: 67,286 hours, 46,304 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTENDS FROM UNDER 5 - 10 DOWN 3 FASTENER HOLES AT 950 FRAME.  REMOVED FABRICATED REPAIR DOUBLER AND TRIPLER FABRICATED REPAIR ANGLE.  ALODINED, PRIMED AND INSTALLED IAW EOI-DAL-00-00096H AND B727-200 SRM 51-10-2.
